horseness, laryngitis, clearing of throat and Gastroparesis
GASTROPARESIS: Has anyone heard of stomach acid accumulation caused by this condition and its effect on the larynx, affecting voice ? I frequently feel mucous at bottom of larynx, having to clear my throat and horseness some coughing. I do get dry mouth while sleeping at night. When I talk extensively or at loud pitch, my voice gets raspy. I was recently diagnosed with GP by use of radioactive gastric scan but seem to have none of the other symptoms associated with it: no heartburn, no nausea, no bloating, no vomiting, able to eat large meals. Cause of the GP my go back to stomach surgery that I had 50 years ago, where the vagus nerve was cut, resulting today in lessened motility. Gastroenterologists are at a loss to ellucidate this laryngetic condition, ascribing it to GERD or a form of GERD called L.P.R. ( laryngopharyngeal reflux). Would Iberoblast or Doperamide help ? I have tried Protonix, a PPI, with no help. It may be that I have 2 unrelated conditions: GP and this L.P.R. ????? Please help if you have any input.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.